RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 2, Pages 429–438 (Mi izv1017)  

This article is cited in 2 scientific papers (total in 2 papers)

Birational geometry of moduli varieties of vector bundles over $\mathbf P^2$

P. I. Katsylo


Abstract: The fields of rational functions on the moduli varieties of stable (symplectic) vector bundles over the projective plane are described. As a consequence the rationality of some series of moduli varieties is proved.

Full text: PDF file (3869 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:2, 419–428

Bibliographic databases:

UDC: 516.5
MSC: Primary 14D22, 14M20, 12F20, 15A72, 14D25; Secondary 14F05, 20G05, 11E76
Received: 31.05.1989

Citation: P. I. Katsylo, “Birational geometry of moduli varieties of vector bundles over $\mathbf P^2$”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991), 429–438; Math. USSR-Izv., 38:2 (1992), 419–428

Citation in format AMSBIB
\Bibitem{Kat91}
\by P.~I.~Katsylo
\paper Birational geometry of moduli varieties of vector bundles over $\mathbf P^2$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 2
\pages 429--438
\mathnet{http://mi.mathnet.ru/izv1017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1133306}
\zmath{https://zbmath.org/?q=an:0756.14024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..419K}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 2
\pages 419--428
\crossref{https://doi.org/10.1070/IM1992v038n02ABEH002206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HR86300010}


Linking options:
  • http://mi.mathnet.ru/eng/izv1017
  • http://mi.mathnet.ru/eng/izv/v55/i2/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mestrano N., Simpson C., “Moduli of Sheaves”, Development of Moduli Theory - Kyoto 2013, Advanced Studies in Pure Mathematics, 69, eds. Fujino O., Kondo S., Moriwaki A., Saito M., Yoshioka K., Math Soc Japan, 2016, 77–172  mathscinet  isi
    2. Halic M., “Semi-Stable Vector Bundles on Fibred Varieties”, Eur. J. Math., 4:4 (2018), 1297–1339  crossref  mathscinet  isi  scopus
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:173
    Full text:62
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019